# SDR AALA202105089011

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 24,019 hours, 4,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PATH LIGHT LENS MISSING AT LAVATORY D AND LAVATORY H. REPLACED EMERGENCY PATH LIGHT WITH NEW (SEE ALSO AALA202105109009) IAW AMM 33-51-18, OPS CHECK GOOD.
